Thread: Funny Side Effects???
03-02-2003, 01:11 AM #1
Funny Side Effects???
I'm two weeks into a cycle, my second, of QV enanthate250 & deca300, and Ref-B tabs, and am experiencing a couple of funny side effects. First of all, several people have asked me if I've been tanning, 'cause my face looks darker.
Secondly, I suddenly can't stand the smell of garlic. For the past week, I've really been noticing that a lot of people have stinky garlic breath, and it's really been bugging me. Then today I bought some deli whole-milk mozzerella string cheese and sliced pepperoni, for my favorite antipasto snack of cheese wrapped in pepperoni. Well I opened the pack of pepperoni and almost gagged, it had that same stinky garlic-breath smell that's been bugging me all week! Ugh! I couldn't eat it.
Neither of these things happened to me on my first cycle last fall (T-200 and TT EQ, and Ref-B). Anyone else ever have strange olfactory perceptions while on-cycle?
03-02-2003, 10:58 AM #2
yah, i get it sometimes...enlightered percecption, could be explained by the same thing, 'higher blood pressure', which is notorious from steroids use not to mention an improper diet with some higher sodium could make it that much worse, which could explain 1.) for your darker skin (more blood flow to the dermis, and 2.) heavier/more direct blood flow to your nose increasing your sense...i also get it after taking any amphetamine...lol
03-02-2003, 11:58 AM #3
03-02-2003, 12:07 PM #4
Thanks for the responses, djdjdjddjon and Rickson!
I haven't noticed a general increase in smell, just that some specific ones now seem offensive. Like garlic.
The blood pressure warning sounds right, and kinda scary. My dietary cholestrol is through the roof right now, especially with the full dozen of eggs I'm eating every day. Guess I need to get the serum cholesterol checked, and lay off the salt, and make sure I don't forget my one aspirin/day.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)